# SDR SIMA20171028004

- Difficulty date: October 28, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,988 hours, 25,654 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009610
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AILERON ACTUATOR ATTACH FITTING BUSHING HOLES TO BE WORN BEYOND LIMITS.  REPLACED THE ATTACH FITTING IAW EO EM-27MR-112.
